# SDR FDEA201007262669

- Difficulty date: July 26, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC727122
- Condition: Misrepaired
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FLUSH REPAIR AT RIGHT HAND HORIZONTAL STABILIZER LEADING EDGE SKIN XFS   289.   EVALUATED AND FOUND NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  REPAIR CARRIED OUT AS PER E.A. 8-5510-132438.  E.O. 8-5100-7-5001 A7 PART 2, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 110.
